# SDR Y2PA200700024

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 667
- Aircraft time: 4,769 hours, 3,624 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6838
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR WAS ENTERING DOWNWIND LEG AT AMA, AT APPROPRIATE TIME GEAR DOWN WAS CALLED FOR.  LANDING GEAR SELECTED DOWN, LEFT MAIN DID NOT INDICATE DOWN "NO GREEN".  LANDING GEAR WAS CYCLED BACK UP THEN BACK DOWN.  UPON 2ND GEAR DOWN ATTEMPT ONLY THE NOSE WHEEL INDICATED DOWN.  AT GEAR DOWN ATTEMPT FO REPORTED "POP".  CREW REQUESTED FLYBY OF AMA TOWER.  TOWER REPORTED RIGHT GEAR APPEARED DOWN HOWEVER AN AMERICAN EAGLE FLIGHT ON LEFT SIDE OF AIRCRAFT REPORTED THAT LEFT GEAR DID NOT APPEAR TO BE DOWN AND LOCKED.  GEAR WAS RETRACTED AND CAPTAIN ELECTED TO RETURN TO ABQ.  NORMAL FLIGHT BACK TO ABQ.  DECLARED EMERGENCY WITH ABQ APPROACH, EXTEND GEAR NORMALLY REQUESTED FLYBY OF TOWER AND MAINTENANCE.  AFTER GEAR WAS REPORTED
